Solvability of Some Boundary Value Problems for Fractional -Laplacian Equation
Taiyong Chen and
Wenbin Liu
Abstract and Applied Analysis, 2013, vol. 2013, 1-6
Abstract:
This paper considers the existence of solutions for two boundary value problems for fractional -Laplacian equation. Under certain nonlinear growth conditions of the nonlinearity, two new existence results are obtained by using Schaefer's fixed point theorem. As an application, an example to illustrate our results is given.
Date: 2013
References: Add references at CitEc
Citations:
Downloads: (external link)
http://downloads.hindawi.com/journals/AAA/2013/432509.pdf (application/pdf)
http://downloads.hindawi.com/journals/AAA/2013/432509.xml (text/xml)
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:hin:jnlaaa:432509
DOI: 10.1155/2013/432509
Access Statistics for this article
More articles in Abstract and Applied Analysis from Hindawi
Bibliographic data for series maintained by Mohamed Abdelhakeem ().